Share your experience
Memory loss can be partial or total and it is normal when it comes with Ageing. Sudden memory loss is usually a result of Traumatic br...Read on Wikipedia
107,758 conversations around the web about Memory Loss to help you make a decision
What people say about Memory Loss
Got better 398
Got worse 348
content loaded dynamically
We found 107,758 discussions
Tirosint and confusion, memory loss and brain fog
I used to take NatureThroid only. Now on !00 mg Tirosint and 32 mg Naturethroid to keep levels even. Suffering from brain fog, memory loss, confusion and lack of concentration. Marked difference from when I was only on Naturethroid. Has this occured with anyone else?
I still tend to forget simple things..
In 09 I had a nervous breakdown. Every since then I find it hard to remember simple things sometimes... Honestly I hate that feeling. Especially when i tell those close to me that sometimes I 52nd to forget lol things and when i do forget. They make me feel bad because I forget.. So frustrated at this point..
New onset adult seizures
| Patricia Ann
My fiance started having memory loss episodes at the end of december. He went to the hospital, was admitted for 2 days and all tests come back negative. He now has nonconvulsive seizures that developed during the end of his hospital stay snd then increased in severity. He has no insurance, and now will have 10+ seizures an hour if he does not use cbd oil every 4 hours. We have no where to turn to.
Fibromyalgia - migraines - memory loss
| Rudy L. Wright
I have a friend who is suffering extreme memory loss believed to have been brought on by Fibromyalgia. She has suffered from FM for a long time, and suffered a severe migraine just after Thanksgiving 2015. As a result, she lost all memory - short and long term. She has also lost the ability to read and write and gets confused in locations and situations that should be familiar to her, She and her husband have racked up nearly $50,00,00 in med bills so far with no results. Is there anyone who has experienced this, or has someone they know who is experiencing this? Perhaps there is a procedure that they have not considered, or something experimental. They need answers that can lead to a cure.
Finasteride ruined my sexual life and more
Finasteride made my libido, quality of erections and orgasm to near 0. I was checked hormonally and I was diagnosed with hypogonadism 2 years after quitting the drug. I have had muscle wastage, srunk pennis size, testicular aches, lost of libido and interest in sex, homosexual thoughts (no joke I know finasteride is used for transxeuals), very bad brain fog, sexual anhedonia, memory loss, joint problems, difficult of speech, anxiety for no reason and insomnia. It difficulted my professional career a lot. And the most important things is that symptoms gor worse after quitting the drug, and have stayed with me years after quitting!
Hallucinations and paranoia
13 year old daughter takes 50mg a day. After she titrated up to her maximum dose she started becoming paranoid and hallucinating. She'd see hands, faces, demons, shadows, etc. I called her neurologist who prescribed it for migraines and they denied these as a side effect. Daughter slept with me for a couple months and she seemed to do better after a while. Fast forward 1 year and we upped her dose by 12.5mg. Immidiateley she began having hallucinations (audio and visual), nervousness, and paranoia. She's also struggled with memory loss, lack of focus and concentration. Took her to a phyciatrist and we are now weaning her off this dreadful drug. Weaning has caused panic attacks too. The only good that came from this drug was no migraines. NOt worth it.
Have anybody experienced loss of words on cipralex? I can't seem to find the words I am looking for. I also have a very very bad short time memory which was not the case before. I am trying to stop now, It seems that I have nauseas, headaches and i cry a lot.
I have had these symptoms on & off for years. It began when I had about a week of foggy head, vision problens, balance issues, muscle weakness & memory issues. The Neurologists told me I had ocular migraines. I have accepted that diagnosis for years, however the symptoms are getting worse & after some investigating I found that ocular migraines are very brief, maybe 30 minutes. My symptoms lasts for days. In the mom of a special needs child & these symptoms leave me just short of disfunctional. I have had serious memory loss both short & long term (I don't remember very much if my life, school, Childhood, even significant moments/procedures my disabled son has had. I know he's had 24 brain surgeries but I can barely recall them even though I was there for each & every one of them.) I have difficulty remembering a few days ago. My legs feel like wet noodles, my hands, especially the right, shake, I have periods where it's difficult to grasp things. Lately I've had pain on my right side around my ribs. The Drs "mentioned" shingles. This person I am today is simply a shell of my former self. I'm whinny sometimes & hardly ever leave the house. I'm scared. I can't care for my son like I want to. I just don't know what to do anymore or where to turn. Am I correct in thinking this is not ocular migraines?
Medications mentioned with Memory Loss
with Memory Loss discussions 661
Taken for: High Cholesterol, Heart Attack, Stroke
Other names: Atorvastatin
Method of use: Pill
Prescribing mode: Rx
with Memory Loss discussions 641
Taken for: Alzheimer's, Dementia
Other names: Donepezil, Aricept ODT
Method of use: Pill
Prescribing mode: Rx
What people say about Memory Loss and Vitamins
Top vitamins mentioned
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.